# SDR SWAA2020072804156

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 42,250 hours, 25,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EVACUATION STRIP MISSING AT AFT WHEEL CHAIR CLOSET AFT OF SEAT 24ABC. / INSTALLED STRIP PER AMM 33-51-15
